RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 11  


Ordinary Differential Equations
Investigation of a spectral problem of the theory of laminar flows of an ideal incompressible heavy fluid
K. A. Bezhanov, A. M. Ter-Krikorov
1843
A singularly perturbed linear system in a critical case
T. R. Gichev
1851
On the generalized de la Vallée–Poussin problem
V. Ya. Derr
1861
The unimprovability of the I. T. Kiguradze–G. G. Kvinikadze condition for the existence of unbounded regular solutions of the Emden-Fowler equation
N. A. Izobov, V. A. Rabtsevich
1872
Asymptotic integration of the variational system of a multidimensional relaxation cycle. I
A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov
1881
Optimal pulse-point control of the dynamics of a viscous stratified fluid
S. I. Lyashko, S. E. Red'ko
1890
Asymptotic behavior at infinity of the solutions of first-order ordinary differential systems and of equations of arbitrary order
F. G. Maksudov, K. A. Dilbazov
1897
Perturbation theory in a complex domain for equations of Turritin type with a small parameter multiplying the derivative
L. Yu. Motylev
1904
Lamé wave functions in Jacobi form. II
M. V. Fedoryuk
1913

Partial Differential Equations
A priori estimates for Hölder norms of solutions of quasilinear $B$-elliptic equations
A. N. Baidakov
1923
An expansion of an arbitrary function in an integral in associated spherical functions
V. P. Belichenko
1930
On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I
L. I. Kamynin
1937
Biorthogonal expansions in eigenfunctions. II
M. D. Kovalenko
1948
On $L_p$-estimates for the Klein–Gordon equation
A. I. Markovskii
1956
Laurent-type series for solutions of second-order elliptic equations
V. Z. Meshkov
1964
Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. II
A. I. Prilepko, V. V. Solov'ev
1971
On the differentiability of extremals of variational problems of the mechanics of ideally elastoplastic media
G. A. Seregin
1981

Short Communications
Characteristic difference scheme for a system of equations of three-dimensional gas dynamics
P. A. Vakulchik
1992
Poincaré singular points of complex equations
N. D. Vasilevich
1995
A third order differential equation with six singular points
A. V. Kozulin
1997
Ideal observability of discrete systems with delay
A. L. Lebedev
1998
A stochastic method for solving the Boltzmann equation for a gas with an arbitrary interaction law
A. V. Lukshin
2001
Asymptotic behavior of the eigenvalues of a fourth-order differential operator
N. A. Rustamov
2004
On the eigenvalues of the Sturm–Liouville equation
O. Ya. Savchenko
2006
Generalization of a theorem of Wiman and Valiron and the estimation of the order of growth of meromorphic solutions of algebraic differential equations
S. Ts. Sarkisyan
2008
Iterative methods of Newton–Kantorovich type in the solution of nonlinear ill-posed problems with monotone operators
I. P. Ryazantseva
2012
Approximations and expansions of solutions of linear boundary value problems with parameters
A. T. Taldykin, E. A. Isakova
2014
Passage from an equation of the Fuchsian class to a system of the Fuchsian class
A. S. Yarskii
2017
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019